# SDR AALA202205112434

- Difficulty date: May 5, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737
- Aircraft serial: 31133
- Aircraft time: 31,206 hours, 13,041 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: Odor
- Location: Zone 300 - Stabs
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, O
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS GROUNDED: PASSING FL210 CLIMBING CABIN CREW REPORTED A STRONG UNIDENTIFIABLE ODOR. TO COCKPIT IT SMELLED LIKE MUSTY AIR CONDITIONING. TWO F'LIGHT ATTENDANTS BELIEVED IT SMELLED LIKE BURNING PLASTIC AND ELECTRICAL. WE TURNED OFF RE CIRCULATION FANS AT SAME TIME FLIGHT ATTENDANT TURNED OFF ALL POWERPORTS. NO SMOKE EVER REPORTED. UPON TURNING OFF POWERPORTS AND RECIRCULATION FANS THE ODOR DISSIPATED. DECLARED EMERGENCY UPON LEARNING FLIGHT ATTENDANTS DESCRIBED IT AS ELECTRICAL. MOST ODOR AROUND ROW 18. LASTED PERHAPS A MINUTE AND WAS GONE. UPON LANDING PASSENGER IN 19A SAID SMELL RETURNED WHEN FLAPS CAME OUT. ACCOMPLISHED TSI NUMBER 004851 AND WORK CARD 08L00021001, PERFORMED POST FLIGHT INSPECTION FOR EXTERIOR OF AIRCRAFT, NO INGESTION NOTED. ACCOMPLISHED SEPARATE ENGINES RUNS, NO ODORS DETECTED FROM THE BLEED AIR. POWER PORTS AND IN FLIGHT ENTERTAINMENT WERE POWERED THROUGH THE COMPLETION OF THIS TASK.
